• question-icon

    Suggest treatment for palpitations and high BP

default
Posted on Wed, 9 Aug 2017 in Hypertension and Heart Disease
Question: I had dental work over 30 days ago, and received lidocaine-epinephrine. I had the heart palpitations that day which was expected, but I still have them. I've never had high blood pressure or any kind of heart issue. My latest BP was 124/69. How long does it take to get this out of my system? They gave me like 6 injections.
doctor
Answered by Dr. Ilir Sharka 26 minutes later
Brief Answer:
I would explain as follows :

Detailed Answer:
Hello!

Thank you for asking on HCM!

Regarding your concern, I would explain that it takes up to two days for these substances to get away from your body.

So, I don't think that these palpitations are related to the dental injections.

For this reason, I would recommend consulting with your doctor and performing some tests to investigate for the possible causes :

- a resting ECG and cardiac ultrasound
- an ambulatory 24 to 48 hours ECG monitoring would help examine your heart rhythm trends for a prolonged period of time and rule out cardiac arrhythmia
- complete blood count for anemia
- blood electrolytes for possible imbalance
- thyroid hormone levels for possible imbalance.

You should discuss with your doctor on the above issues.

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 7360 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Cardiac arrhythmia

doctor1 MD

Hi,I am a 20 year old female who had one episode (for the first time) of supraventricular tachycardia. Afterwards, I've been normal. However, I...

doctor1 MD

my mother is 74 years old. for the last six months she is suffering from knee pain, burning sensation in the stomach weight loss, palpitations,...

doctor1 MD

I took three pills of diflucan for jock rash that has been persistent. I completed dosage Sunday 5 days ago. For the last 2 days I have felt...

doctor1 MD

I suffer from vertigo, which comes in attacks from 30 seconds to full days. MRI shows nothing and my doctors do not know what to do? I have asthma,...

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was...

doctor1 MD

My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And...

Get personalised answers from verified doctor in minutes across 80+ specialties

154 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ilir Sharka
  • Q - What do the following stress tests, echo and holter monitor test result...

  • Q - Suggest alternative treatment for congestive heart failure

  • Q - Suggest treatment for hypertension and GERD

  • Q - Suggest treatment for high BP and tingling in arms

  • Q - What causes sharp pain in chest area relieved by burping?

  • Q - Suggest treatment for afib, severe sleep apnea and high heart rate?

  • Q - What causes shortness of breath with normal chest X-ray?

  • Q - What causes severe pain in my calf muscle in Tietze syndrome?

  • Q - What causes altered sense of smell when diagnosed with sinus tachycardia?

  • Q - Does page syndrome increase the risk of heart attack?

backtotop2